# SDR AALA202207263472

- Difficulty date: July 14, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737
- Aircraft serial: 30910
- Aircraft time: 37,500 hours, 15,503 cycles
- Engine: Cfmint CFM567B20
- Engine time: 36,438 hours, 15,017 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 1FA140128
- Part serial: 140121212833B
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Part time: 37,499 hours, 15,503 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y, E
- Precautionary procedure: E, B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL360 LEFT ENGINE FAILED INSTANTLY. INDICATIONS SHOWED DECREASING N1 RPM, RISING EXHAUST GAS TEMPERATURE AND SLIGHT VIBRATIONS. SECURED LEFT ENGINE PER QUICK REFERENCE HANDBOOK. DECLARED AN EMERGENCY AND DECLARED AND PERFORMED SINGLE ENGINE LANDING AT CLT. NO FIRE INDICATIONS, EXHAUST GAS TEMPERATURE GOT TO 938 C. **SUPPLEMENTAL REPORT FOR AALA202207150373: REMOVED AND REPLACED #2 ENGINE PER JOB CARD 08L40072003 (AALA202207150373). REMOVED AND REPLACED UPPER THRUST REVERSER ACTUATOR (AALA202207263472) ON OUTBOARD SIDE OF ENGINE NUMBER 1 PER AMM 78-31-08. REMOVED AND REPLACED BLEED AIR PRE-COOLER CLAMP (AALA202207267694) PER AMM 20-50-11. REMOVED AND REPLACED THRUST REVERSER BRACKET PER SRM 51-40-02 (AALA202207264276).** (CLOSED)
